The euclidean distortion of complete binary trees

Nathan Linial*, Michael Saks

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


Bourgain showed that every embedding of the complete binary tree of depth n into l2 has metric distortion ≥ Ω (√logn). An alternative proof was later given by Matousek. This note contains a short proof for this fact.

Original languageAmerican English
Pages (from-to)19-21
Number of pages3
JournalDiscrete and Computational Geometry
Issue number1
StatePublished - Jan 2003


Dive into the research topics of 'The euclidean distortion of complete binary trees'. Together they form a unique fingerprint.

Cite this